# SDR DALA2016022301310

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Drain Mast
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC EQUIPMENT COMPARTMENT A LOWER DRAIN MAST IS CORRODED, FWD OF 218 BULKHEAD BETWEEN S27-S28R. VERIFIED DRAIN MAST DOUBLER WAS OUT OF LIMITS BY VISUAL INSPECTION.  ZERO THICKNESS REMAINING. REMOVED 2 EA INTERCOSTALS TO GAIN ACCESS REMOVED DRAIN MAST AND DOUBLER. FABRICATED NEW DOUBLER REINSTALLED DRAIN MAST AND DOUBLER. REINSTALLED 2 EA INTERCOSTALS IAW AMM 30-72-02-400-801, DWG 9923686, REV D, SRM 51-41-02.
